# SDR P5CA9500450

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Bs 1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FAIRING SUPPORT AT FUSELAGE RIGHT SIDE AT BS 1394 AREA ABOVE WING.  REPLACED SUPPORT PER BOEING SRM 51-40-03.
